# SDR DALA2021030801314

- Difficulty date: March 6, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N596NW
- Make and model: Boeing 757351
- Aircraft serial: 32996
- Aircraft time: 61,056 hours, 19,995 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION MAINTENANCE FOUND CORROSION LEVEL2 FROM PREVIOUS REPAIR FLOOR SUPPORT STRINGERS BTW STA 1460 TO 1480 AND BTW LBL 16.10. STRINGERS REPLACED. (LP 1747114)
